# SDR DHL2001801552

- Difficulty date: October 16, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 47723971
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD JOINT FITTING CRACKED 1/2 IN AT STA 7266.000 AT L176.REMOVED CRACKED FITTING PER SRM 51-1-20D.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
